# SDR DU4R2008191

- Difficulty date: January 19, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 661-666
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304002 N/R NR26444 CORROSION FWD CARGO BILGE AREA BS 660 S-28L - S-28R.  REPAIRED BY CUTTING OUT CORRODED AREA BS 661 TO BS 664.5, NDT VERIFIED NO CRACKS IAW NPTM PT. 6 51-00-00 FIG. 23. FABRICATED AND INSTALLED REPAIR DOUBLER 11.6 INCH X 16.25 INCH FROM 2024-T3 .071 INCH MATERIAL IAW SRM 53-30-3 FIG. 1.
